# SDR CALA2013120593486

- Difficulty date: December 1, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 41,813 hours, 17,126 cycles
- Engine: Iae V2522A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 7453000515
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LARGE AREA OF DELAMINATION ON ENG 1 INLET COWL PANEL DURING WALK AROUND INSPECTION.  THE FOLLOWING DIMENSIONS APPLY FOR DAMAGED AREAS, BETWEEN 6 & 7 O'CLOCK 20" X16", DELAMINATION BETWEEN 7 & 8 O'CLOCK 11" X 12", DELAMINATION BETWEEN 8 & 9 O'CLOCK 10" X 12" & DELAMINATION AT 8 O'CLOCK 2 & ONE-EIGHTH INCH TEAR IN FABRIC.   ACCOMPLISHED CURE & SMOOTHED EDGES.  SCREEN IS FOR NOISE REDUCTION ONLY & IS NOT STRUCTURAL, DUE TO DELAMINATION BEING GREATER THAN 300 SQ INCHES.  NOSE COWL MUST BE REPLACED WITHIN 150 HRS.
